# SDR NACA2024050900001

- Difficulty date: May 9, 2024
- Submitted: June 12, 2024
- Operation: Air carrier
- Aircraft: N563NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30563
- Aircraft time: 84,712 hours, 21,537 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Cracked
- Location: A/I Press Switch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING TAI PRESSURE SWITCH CONNECTOR D2388 CRACKED. REPLACED L WING TAI PRESSURE SWITCH CONNECTOR D238 IAW SWPM 20-61-11, TESTED PER 30-41-04 OPS CHECK GOOD.
